Free access
Issue
ESAIM: COCV
Volume 10, Number 2, April 2004
Page(s) 271 - 294
DOI http://dx.doi.org/10.1051/cocv:2004007
Published online 15 March 2004
  1. F. Bagagiolo, An infinite horizon optimal control problem for some switching systems. Discrete Contin. Dyn. Syst. Ser. B 1 (2001) 443-462.
  2. F. Bagagiolo, Dynamic programming for some optimal control problems with hysteresis. NoDEA Nonlinear Differ. Equ. Appl. 9 (2002) 149-174. [CrossRef]
  3. F. Bagagiolo, Optimal control of finite horizon type for a multidimensional delayed switching system. Department of Mathematics, University of Trento, Preprint No. 647 (2003).
  4. M. Bardi and I. Capuzzo Dolcetta, Optimal Control and Viscosity Solutions of Hamilton–Jacobi–Bellman Equations. Birkhäuser, Boston (1997).
  5. G. Barles and P.L. Lions, Fully nonlinear Neumann type boundary conditions for first-order Hamilton–Jacobi equations. Nonlinear Anal. 16 (1991) 143-153. [CrossRef] [MathSciNet]
  6. S.A. Belbas and I.D. Mayergoyz, Optimal control of dynamic systems with hysteresis. Int. J. Control 73 (2000) 22-28. [CrossRef]
  7. S.A. Belbas and I.D. Mayergoyz, Dynamic programming for systems with hysteresis. Physica B Condensed Matter 306 (2001) 200-205. [CrossRef]
  8. M. Brokate, ODE control problems including the Preisach hysteresis operator: Necessary optimality conditions, in Dynamic Economic Models and Optimal Control, G. Feichtinger Ed., North-Holland, Amsterdam (1992) 51-68.
  9. M. Brokate and J. Sprekels, Hysteresis and Phase Transitions. Springer, Berlin (1997).
  10. M.G. Crandall and P.L. Lions, Hamilton-Jacobi equations in infinite dimensions. Part I: Uniqueness of solutions. J. Funct. Anal. 62 (1985) 379-396. [CrossRef] [MathSciNet]
  11. E. Della Torre, Magnetic Hysteresis. IEEE Press, New York (1999).
  12. M.A. Krasnoselskii and A.V. Pokrovskii, Systems with Hysteresis. Springer, Berlin (1989). Russian Ed. Nauka, Moscow (1983).
  13. P. Krejci, Convexity, Hysteresis and Dissipation in Hyperbolic Equations. Gakkotosho, Tokyo (1996).
  14. I. Ishii, A boundary value problem of the Dirichlet type for Hamilton-Jacobi equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 16 (1989) 105-135. [MathSciNet]
  15. S.M. Lenhart, T. Seidman and J. Yong, Optimal control of a bioreactor with modal switching. Math. Models Methods Appl. Sci. 11 (2001) 933-949. [CrossRef] [MathSciNet]
  16. P.L. Lions, Neumann type boundary condition for Hamilton-Jacobi equations. Duke Math. J. 52 (1985) 793-820. [CrossRef] [MathSciNet]
  17. P.L. Lions, Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. Part I: the case of bounded stochastic evolutions. Acta Math. 161 (1988) 243-278. [CrossRef] [MathSciNet]
  18. I.D. Mayergoyz, Mathematical Models of Hysteresis. Springer, New York (1991).
  19. X. Tan and J.S. Baras, Optimal control of hysteresis in smart actuators: a viscosity solutions approach. Center for Dynamics and Control of Smart Actuators, preprint (2002).
  20. G. Tao and P.V. Kokotovic, Adaptive Control of Systems with Actuator and Sensor Nonlinearities. John Wiley & Sons, New York (1996).
  21. A. Visintin, Differential Models of Hysteresis. Springer, Heidelberg (1994).